# SDR 08FDEA01915

- Difficulty date: May 20, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 56,473 hours, 35,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 6529548
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN DECK FLOOR DITCHING PANS PAN ASSY IS CRACKED BS 1176 - 1183, LBL 37-47, WL 208.  REMOVED DITCHING PAN, FABRICATED, HEAT TREATED TO T-6 CONDITION, ALODINED AND PRIMED AND INSTALLED NEW PAN, REF SRM 51-30-2 PG 1, CWG 65-29549, MM 51-30-05 PG1, SRM 51-10-2 PG 7, MM 51-20-151-07 PG 1, SRM 51-20-04 PG1-4.  THIS IS CLASSIFIED AS A MINOR REPAIR.
